RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 7  


The existence of a solution of a certain nonlinear boundary value problem for an $n$th-order ordinary differential equation
A. Ya. Lepin, A. D. Myshkis
1171
The asymptotic properties of solutions of first order ordinary differential equations
A. V. Kostin
1184
The continuation of solutions of ordinary differential equations
S. M. Lozinskii
1196
On the question of the existence and the construction of periodic solutions of systems with lag which are close to Ljapunov systems
A. F. Kleimenov, S. N. Shimanov
1199
Accessibility of the central exponent
R. È. Vinograd
1212
Local controllability of autonomous systems
N. N. Petrov
1218
Vibrations of nonautonomous systems with resonance, in the singular case
V. D. Nguyên
1233
The integrability in quadratures of certain systems of linear differential equations
A. G. Aslanyan, V. I. Burenkov
1241
An asymptotic power series expansion of the retardation of a periodic solution of an equation of neutral type with small retardation
V. I. Rozhkov
1250
Certain criteria for the existence of bounded solutions of a system of differential equations
N. V. Medvedev
1258
A certain estimate of a polyharmonic function and its derivatives near the boundary of the domain. I
A. S. Fokht
1265
Problems for the heat equation with mixed boundary conditions
O. Napetvaridze
1283
On the theory of multidimensional differential equations with constant coefficients
A. I. Perov
1289
A certain modified Čaplygin method for an abstract parabolic equation
S. Ashirov
1299
The reduction of the fundamental boundary value problems of the theory of sloping shells to regular integral equations
S. P. Gavelya
1304
Solution of the Cauchy problem for a certain class of integro-differential equations with analytic nonlinearities
N. A. Sidorov
1309
Convergence and estimates of error of the method of straight lines in the solution of certain problems of mathematical physics
V. N. Abrashin
1317
The Goursat problem for a second order hyperbolic equation of a special form
N. J. Yurchuk
1333

Short Communications
Elliptic equations in a Banach space
P. E. Sobolevskii
1346
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020